# SDR FDEA202312071921

- Difficulty date: December 7, 2023
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N148FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42728
- Aircraft time: 10,836 hours, 5,111 cycles
- Engine: Ge CF680
- Engine time: 10,836 hours, 5,111 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 9228M17P17
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

AT 34,000 FT AND CRUISE MODE, OIL QUANTITY OF LEFT  ENGINE WAS NOTICED TO BE AT ZERO WITH NO OTHER  ABNORMAL ALERTS.  OIL PRESSURE WAS AT 35-37 WHICH  WAS ABOUT 20 PSI LESS THAN THE RIGHT ENGINE. THE  PRESSURE SLOWLY CONTINUED TO DROP UNTIL RED LINE AT  ABOUT 10 PSI. REFERRED TO CHECKLIST AND SHUT DOWN  THE LEFT ENGINE. TEMPERATURE REMAIN NORMAL THROUGH  OUT PROCEDURE. SINGLE ENGINE AUTO-LAND WAS  ACCOMPLISHED AT GEG RUNWAY 21.  EMERGENCY DECLARED AMM: 72-64-02-4 REPLACED STARTER ACCESSORY GEARBOX CARBON SEAL FACE AND MATING RING SEAL. AFTER INSTALLATION OF STARTER AND VALVE, OPS/LEAK CHECK REQUIRED. REINSTALLED SAME STARTER AND START VALVE.  OPS CHECK NORMAL, NO LEAKS NOTED.  WORK ACCOMPLISHED REF B767 MM 80-11-01-4.
